Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The first occurrence of certain large prime gaps
HTML articles powered by AMS MathViewer

by Richard P. Brent PDF
Math. Comp. 35 (1980), 1435-1436 Request permission


The first occurrence of a string of $2r - 1$ consecutive composite numbers between two primes (denoted by $f(r)$ and $f(r) + 2r$) is tabulated for $f(r)$ in the range $2.6 \times {10^{12}} < f(r) \leqslant 4.444 \times {10^{12}}$. This extends earlier computations in the range $f(r) \leqslant 2.6 \times {10^{12}}$.
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 35 (1980), 1435-1436
  • MSC: Primary 10-04; Secondary 10A25, 65A05
  • DOI:
  • MathSciNet review: 583521